Skip to Main content Skip to Navigation
Journal articles

Isolated singularities for the exponential type semilinear elliptic equation in ℝ2

Résumé : no abstract
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-00864755
Contributor : Responsable Hal Lma-Pau Connect in order to contact the contributor
Submitted on : Monday, September 23, 2013 - 11:12:58 AM
Last modification on : Tuesday, February 2, 2021 - 2:54:04 PM

Links full text

Identifiers

Collections

Citation

R. Dhanya, Jacques Giacomoni, S. Prashanth. Isolated singularities for the exponential type semilinear elliptic equation in ℝ2. Proceedings of the American Mathematical Society, American Mathematical Society, 2009, 137 (12), pp.4099-4107. ⟨10.1090/S0002-9939-09-09988-2⟩. ⟨hal-00864755⟩

Share

Metrics

Record views

379